10/26/2026
โค๏ธ ๐ฅ๐๐ ๐ฅ๐๐๐๐ข๐ก ๐ช๐๐๐ | ๐๐๐ฌ ๐ญ: ๐๐๐ก๐ง๐๐ก๐ฌ๐ ๐๐ช๐๐ฅ๐๐ก๐๐ฆ๐ฆ
๐ฆธ ๐๐ป๐ผ๐ ๐๐ต๐ฒ ๐๐ฎ๐ฐ๐๐. ๐ฆ๐๐ฎ๐ ๐ฆ๐ฎ๐ณ๐ฒ.
October is Fentanyl Poisoning Awareness Month in Texas. As part of Red Ribbon Week and in accordance with Tucker's Law, we're helping students understand the dangers of fentanyl and the importance of making safe choices.
Fentanyl is a powerful synthetic opioid that can be deadly, even in very small amounts. It is sometimes found in counterfeit pills that look like real prescription medications. It can also appear in brightly colored pills, sometimes called "rainbow fentanyl," that may resemble candy.
โ ๏ธ ๐ง๐๐ ๐๐ ๐ฃ๐ข๐ฅ๐ง๐๐ก๐ง ๐ ๐๐ฆ๐ฆ๐๐๐ ๐๐ข๐ฅ ๐ข๐จ๐ฅ ๐๐๐๐ฆ:
You can't tell if something is safe just by looking at it! Never take an unfamiliar pill or substance, even if someone says it's safe.
๐ฌ ๐ฆ๐ง๐๐ฅ๐ง ๐ง๐๐ ๐๐ข๐ก๐ฉ๐๐ฅ๐ฆ๐๐ง๐๐ข๐ก ๐๐ง ๐๐ข๐ ๐:
๐น Why might a pill or something that looks like candy still be dangerous?
๐น What would you do if a friend offered you a pill or something unfamiliar?
๐น Who is a trusted adult you could talk to if you found something suspicious or felt unsafe?
โค๏ธ ๐ข๐ป๐ฒ ๐ฐ๐ผ๐ป๐๐ฒ๐ฟ๐๐ฎ๐๐ถ๐ผ๐ป ๐ฐ๐ผ๐๐น๐ฑ ๐๐ฎ๐๐ฒ ๐ฎ ๐น๐ถ๐ณ๐ฒ. Knowledge is power, and prevention starts with awareness!
๐ Check out the attached resources to learn more about fentanyl and keeping your family safe.
๐ https://www.dea.gov/onepill/parents-and-caregivers
๐ https://www.dshs.texas.gov/news-alerts/multi-colored-or-rainbow-fentanyl